# SDR 96ZZZX3554

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400LF
- Make and model: Beech V35B
- Aircraft serial: D9825
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 3540000812
- Condition: Pin Frozen
- Location: Main Cabin Door
- Part time: 3,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LOWER DOOR HINGE WAS BINDING CAUSING DIFFICULT DOOR OPERATON.  GAINED ACCESS TO HINGE ASSY.  REMOVED HINGE, FOUND STEEL HINGE PIN PN MS20392-2C63 FROZEN IN PLACE BY SEVERE CORROSION (INTERGRANULAR).  UPON REMOVAL, HINGE FRACTURED AT HINGE PIN RADIUS.  INSPECTION OF AREA DIFFICULT WITHOUT REMOVAL OF DOOR.  LUBRICATION ALSO DIFFICULT.  SUBMITTER STATED EVERY 1,000 HOURS REMOVE HINGE PIN AND DOOR, INSPECT AND APPLY ANTI-SEIZE LUBRICATION.
